# SDR 96FDEA01663

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C8067880
- Condition: Corroded
- Location: Bs 312-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 640, 035,  CORROSION (C53-224-01, 1) ON MOP SILL AT BS 312 TO 360, LBL 62, WL 208.1.  *S/D*  REMOVED AND REPLACED MOP SILL FROM BS 259 TO 360, LBL 65 WL 208.1 IAW FEDEX SRM 53-10-1, 51-30-2.
